EconPapers    
Economics at your fingertips  
 

On joint probability density functions of discrete time iterative processes

G.S. Ladde and Bonita A. Lawrence

Mathematics and Computers in Simulation (MATCOM), 2003, vol. 63, issue 6, 629-650

Abstract: In this work, we develop an algorithm for determining the marginal probability density function of the solution processes of a nonlinear non-stationary discrete time iterative process with random parameters. The results include the case of degenerate random initial states. As a by-product of our study, the special case when the initial state is non-degenerate is addressed.

Keywords: Density function; Liouville’s Theorem (search for similar items in EconPapers)
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475403000934
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:63:y:2003:i:6:p:629-650

DOI: 10.1016/S0378-4754(03)00093-4

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:63:y:2003:i:6:p:629-650